# SDR SWAA2024090424688

- Difficulty date: August 10, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N8726H
- Make and model: Boeing 737-8
- Aircraft serial: 42573
- Aircraft time: 12,565 hours, 5,876 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL 140EF IS CORRODE AROUD FASTENER HOLES AND ALONG THE EDGES OF THE PANEL<[01] VERIFIED CORROSION EXCEEDS MORE THAN 3.00 INCHES IN LENGTH FOUND TO BE OUT OF LIMITS. FABRICATED NEW AFT CARGO PANEL 140EF. TREATED AND PRIMED NEW PANEL IAW SRM 53-00-53-1A-1 SRM 53-60-53-0I-1 AMM 50-10-04-400-801 AMM 51-21-41-370-803 AMM 51-21-72-370-804 ATAG A252302;[02] AUDIT C/W.
